I found your post about complex atypical hyperplasia and hyperparathyroidism. I had the big hysterectomy almost three years ago. I have been treated for kidney stones during the past year, and after discovering that I've lost 1/2" somewhere, I am about to be screened for hyperparathyroidism. Headaches for 15 years. Began treatment for depression 15 yrs ago.
My question is, could you point me to any medical journal articles about this? Thank you
hey i wanted to ask your advice because it seems like you went through something in 2008 that i'm going through. My numbers are hypo, but i'm experiencing hyper after being on a grain of armour for 2 weeks. It's been four days ( I think, I haven't slept much) off of the medication and i'm so dizzy and weak and my ears are ringing. I have so much school work due and I can't focus at all. My original tsh was 6.7 (subclinical) with a normal t3. how long did it take for your overdose symptoms to go away and what happened, ultimately. My resting avg heart was about 65 before, now it's 90 and about 110 if I try to sleep. I haven't slept now in so long. I think I may have slept two hours this morning. I'm really scared any info would be really helpful. thanks
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.